Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 4, 2012, 11:34 AM EDT for Chattahoochee County, Stewart County, Webster County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2012, 11:34 AM EDT (15:34 UTC)
- Expired
- Jun 4, 2012, 12:00 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
Counties Chattahoochee County, GA, Stewart County, GA, Webster County, GA
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 277 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 839 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
353
WWUS82 KFFC 041534
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1134 AM EDT MON JUN 4 2012
GAZ090-091-102-103-041600-
1134 AM EDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WEBSTER...
STEWART...MARION AND CHATTAHOOCHEE COUNTIES UNTIL NOON EDT...
AT 1128 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF FORT BENNING/LAWSON ARMY AIR
FIELD...MOVING EAST AT 55 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WEBSTER...STEWART...MARION AND CHATTAHOOCHEE COUNTIES THROUGH NOON
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE OMAHA...FORT
BENNING/LAWSON ARMY AIR FIELD...JAMESTOWN/SOUTH FORT BENNING...
CUSSETA...LOUVALE...CHARLES...RENFROE...CHRISTOPHER...MANTA...
LUMPKIN...WESTVILLE...ZELLOBEE...BROOKLYN...LEVERETTS AND KIMBROUGH.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3192 8460 3215 8504 3223 8497 3223 8493
3226 8490 3232 8501 3236 8500 3237 8496
3233 8439 3230 8439 3230 8441 3223 8441
3223 8443 3207 8443 3191 8447
TIME...MOT...LOC 1534Z 292DEG 46KT 3225 8499
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 4, 10:59 AM EDT, 35 minutes earlier.
Area forecast discussion, Jun 4, 10:59 AM EDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1059 AM EDT MON JUN 4 2012 .UPDATE... DURING THE FIRST PERIOD...AREA OF SHOWERS AND THUNDERSTORMS CONTINUE TO HAVE SOUTHEASTWARD PROPAGATION ACROSS SOUTHERN HALF OF FORECAST AREA WITH SOME BREAKING UP OF CLOUDS TRAILING THE PRECIP IN THE NORTH. HAVE ADJUSTED POPS ACCORDINGLY AND KEPT HIGH END CHANCE POPS FOR AFTER 18Z AS HRRR AND NAM BOTH POINT AT SOME REDEVELOPMENT OF SCATTERED CONVECTION. TEMPS HAVE TRENDED DECENTLY COOLER DUE TO CLOUD COVER AND PRECIP SO HAVE BUMPED MAX TEMPS DOWN ABOUT 4 DEGREES. REST OF FORECAST LOOKS TO BE ON TRACK ATTM. PREVIOUS DISCUSSION FOLLOWS... && .PREV DISCUSSION... /ISSUED 353 AM EDT MON JUN 4 2012/ .SHORT TERM /TODAY THROUGH TUESDAY/... CURRENT RADAR LOOP SHOWS SHOWERS AND THUNDERSTORMS MOVING SOUTHEAST ACROSS NORTH GEORGIA THIS MORNING. THESE STORMS ARE STILL NORTH OF THE ATL AREA BUT THEY ARE CREEPING SLOWLY SOUTHWARD. THUNDER IS BEGINNING TO TAPER OFF WHICH IS RIGHT IN LINE WITH WHAT THE HRRR MODEL SAID WAS GOING TO HAPPEN. ONCE THIS LINE GETS SOUTH OF I20 SHOULD SEE MAINLY SHOWERS WITH JUST SOME ISOLATED THUNDER. INSTABILITIES DO INCREASE AGAIN THIS AFTERNOON/EVENING WITH MUCAPES AROUND 1600 J/KG AND LIS IN THE -3 TO -6 RANGE. SHOULD SEE MORE SCATTERED THUNDERSTORMS ACROSS THE AREA AS THERE WILL STILL BE ABUNDANT MOISTURE OVER THE STATE. THIS MOISTURE CONTINUES OVER THE REGION TUESDAY WITH INSTABILITIES PEAKING BETWEEN 18Z-00Z AGAIN. WILL CONTINUE WITH CHANCE POPS ACROSS NORTH AND CENTRAL GA THROUGH TUESDAY NIGHT. TEMPS WILL BE NEAR SEASONAL NORMS IN THE SHORT TERM. .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... SURFACE TROUGH LOOKS TO BE ALONG THE GULF COAST AND JUST INTO OUR SOUTHERN COUNTIES BY TUESDAY NIGHT. THIS WILL ONCE AGAIN PROVIDE THE FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT INTO WEDNESDAY AFTERNOON. UNLIKE THE NEXT TWO DAYS...SHORTWAVE ACTIVITY WILL BE AT A MINIMUM DESPITE THE NORTHWEST FLOW ALOFT. NAM12 AND ECMWF DURING THIS PERIOD ARE MORE AGGRESSIVE IN BRINGING POPS BACK INTO NORTH GEORGIA BUT FEEL WITH SYSTEMS COMING THROUGH PRIOR TO THE LONG TERM...THE NORTHERN HALF SHOULD CLEAR SOMEWHAT AND FAVOR THE GFS THIS CYCLE. REGARDLESS...ALL MODELS SHOW DRIER AIR MOVING IN AS HIGH PRESSURE SETTLES IN FROM THE OHIO VALLEY ALLOWING FOR VERY LOW END POPS THROUGH NEXT WEEKEND. WEAK UPPER RIDGE DOES BUILD INTO THE AREA AS WELL FOR THE WEEKEND WITH AN INCREASING TREND IN EXPECTED AFTERNOON HIGHS. DEESE FIRE WEATHER...TOUGH CALL TODAY AS FUEL MOISTURE IS LOW OVER CENTRAL GEORGIA AND EXPECTING 15 MPH SUSTAINED WINDS THIS AFTERNOON. QUESTIONABLE HOWEVER WRT POP TIMING AND IF IT WILL RAIN PRIOR TO CRITICAL FIRE CONDITIONS. PLAYING IT SAFE THIS GO AROUND AND HAVE A FIRE DANGER STATEMENT IN PLACE. .AVIATION... 12Z UPDATE... SHOWERS AND THUNDERSTORMS STILL MOVING SOUTH THROUGH THE STATE. VFR CONDITIONS WILL STILL PREVAIL AT THE TAF SITES EXCEPT IN AND AROUND SHRA/TSRA DEVELOPMENT. MAIN LINE OF SHRA/TSRA HAS SPLIT AND IT LOOKS LIKE IT MAY MISS THE ATL AREA. IF IT DOES HIT THE ATL AREA AIRPORTS IT WILL BE VERY BRIEF. THE THUNDERSTORMS IN AL ALSO LOOK LIKE THEY WILL MOVE SOUTH O ATL AS WELL. WINDS WILL STAY OUT OF THE W TO NW IN THE 5-10KT RANGE. EXPECTING GUST TO 18KT BETWEEN 17Z-23Z. VSBYS SHOULD STAY VFR EXCEPT IN AND AROUND TSRA DEVELOPMENT. CEILINGS SHOULD DO THE SAME AS WELL. //ATL CONFIDENCE...12Z UPDATE... CONFIDENCE MEDIUM ON ALL ELEMENTS 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 80 65 86 62 / 60 40 20 20 ATLANTA 80 67 84 64 / 50 40 20 10 BLAIRSVILLE 77 59 80 55 / 80 40 20 20 CARTERSVILLE 78 63 85 57 / 80 50 20 10 COLUMBUS 85 69 90 68 / 80 40 40 20 GAINESVILLE 80 65 82 62 / 80 50 20 20 MACON 83 67 90 66 / 80 40 40 20 ROME 81 65 85 59 / 80 50 20 10 PEACHTREE CITY 80 64 84 61 / 80 40 30 20 VIDALIA 85 71 88 69 / 80 40 50 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...03/01 LONG TERM....DEESE AVIATION...01
Hazardous weather outlook, Jun 4, 6:45 AM EDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 645 AM EDT MON JUN 4 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 645 AM EDT MON JUN 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... NUMEROUS THUNDERSTORMS WITH SCATTERED SEVERE STORMS EXPECTED. .SYNOPSIS... A WEAK AREA OF LOW PRESSURE IS EXPECTED TO FORM THIS AFTERNOON AND MOVE ACROSS THE STATE THROUGH TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WITH ANY THUNDERSTORMS THAT DEVELOP WILL BE STRONG WINDS TO 60 MPH...LARGE HAIL AND FREQUENT LIGHTNING. WHILE THUNDERSTORMS WILL BE POSSIBLE ANYWHERE ACROSS NORTH AND CENTRAL GEORGIA...MOST OF THE ACTIVITY TODAY WILL BE FROM CARROLLTON AND ATLANTA...SOUTH TO COLUMBUS AND THEN EAST TO MACON AND WARNER ROBINS. .DISCUSSION... THE SECOND IN A SERIES OF SHORTWAVES PUSH ACROSS THE AREA THIS MORNING AND INTO THE EARLY AFTERNOON HOURS. A DEVELOPING LOW LEVEL JET SHOULD ALLOW FOR A SQUALL LINE TO DEVELOP WITH INCREASED STRONG TO SEVERE WIND POTENTIAL ADDITIONAL SHORTWAVE ACTIVITY WILL GENERATE ACTIVITY TONIGHT AS WELL ALTHOUGH INSTABILITY LOOKS TO BE MORE MARGINAL ACROSS THE NORTHERN HALF OF THE AREA DURING THIS TIMEFRAME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SHOWERS AND THUNDERSTORM DEVELOPMENT WILL LARGELY CONFINED TO THE SOUTHERN PORTION OF THE FORECAST AREA TUESDAY AND WEDNESDAY WITH DRIER CONDITIONS WORKING IN LATE IN THE WEEK AND INTO NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY (TIME PERIOD) ACROSS (LOCATION). SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION.
In the hours before
Special weather statement, Jun 4, 9:22 AM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
922 AM EDT MON JUN 4 2012
GAZ042-052-041345-
922 AM EDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND WIND
GUSTS TO 40 MPH IN CARROLL AND HEARD COUNTIES UNTIL 945 AM EDT...
AT 917 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BOWDON TO 26 MILES WEST OF WARESVILLE...
MOVING EAST AT 35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS CARROLL AND
HEARD COUNTIES THROUGH 945 AM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE BOWDON...EPHESUS...BLACKJACK MOUNTAIN...MOUNT
ZION...FROLONA...TYUS...BOWDON JUNCTION...JOHN TANNER STATE
PARK...ROOSTERVILLE...ROOPVILLE...GLENN...WARESVILLE...TEXAS...PLANT
WANSLEY AND FRANKLIN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3365 8529 3372 8506 3381 8505 3381 8500
3344 8499 3343 8501 3336 8498 3321 8498
3317 8508 3319 8510 3316 8513 3312 8524
3365 8534
TIME...MOT...LOC 1321Z 269DEG 30KT 3356 8525 3327 8531
3310 8564Special weather statement, Jun 4, 9:38 AM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
938 AM EDT MON JUN 4 2012
GAZ053-066-067-041400-
938 AM EDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND WIND
GUSTS TO 40 MPH IN TROUP...MERIWETHER AND COWETA COUNTIES UNTIL
1000 AM EDT...
AT 935 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 8 MILES WEST OF HANDY TO 16 MILES WEST OF
PIEDMONT HEIGHTS...MOVING SOUTHEAST AT 45 MPH.
EXPECT FREQUENT LIGHTNING...WIND GUSTS TO 40 MPH AND BRIEF HEAVY
DOWNPOURS ACROSS TROUP...MERIWETHER AND COWETA COUNTIES...INCLUDING
AREAS AROUND HILLCREST...WARES CROSSROADS...HANDY...PLANT YATES...
ABBOTTSFORD...HARRISONVILLE...POWERS CROSSROADS...ARNCO-SARGENT...
DUNAWAY GARDENS...ROSCOE...LOUISE...PIEDMONT HEIGHTS...HOGANSVILLE...
LAGRANGE AND MADRAS.
BOATERS ON WEST POINT LAKE SHOULD SEEK SAFE HARBOR NOW. GET OFF OF
THE WATER IMMEDIATELY AND WAIT UNTIL THE STORMS HAVE COMPLETELY
PASSED BEFORE RETURNING TO THE LAKE.
&&
LAT...LON 3316 8513 3319 8510 3317 8508 3323 8494
3343 8501 3346 8498 3344 8492 3351 8485
3350 8461 3340 8461 3333 8452 3326 8450
3304 8454 3288 8451 3285 8456 3287 8485
3287 8519 3314 8521
TIME...MOT...LOC 1337Z 299DEG 40KT 3340 8509 3315 8508
3299 8546
16Special weather statement, Jun 4, 10:02 AM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1002 AM EDT MON JUN 4 2012
GAZ053-054-066-067-041430-
1002 AM EDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND WIND
GUSTS TO 40 MPH IN TROUP...MERIWETHER...COWETA AND SOUTH FAYETTE
COUNTIES UNTIL 1030 AM EDT...
AT 954 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NEWNAN TO 21 MILES WEST OF BIG
SPRINGS...MOVING EAST TO SOUTHEAST AT 45 MPH.
EXPECT FREQUENT LIGHTNING...WIND GUSTS TO 40 MPH AND BRIEF HEAVY
DOWNPOURS ACROSS TROUP...MERIWETHER...COWETA AND SOUTH FAYETTE
COUNTIES.
THIS WILL INCLUDE AREAS AROUND LOUISE...HARRISONVILLE...
HOGANSVILLE...THOMAS CROSSROADS...POWERS CROSSROADS...ARNCO-SARGENT
...HANDY...PLANT YATES...MADRAS...DUNAWAY GARDENS...ROSCOE...
GRANTVILLE...NEWNAN...SAINT MARKS AND LUTHERSVILLE.
BOATERS ON WEST POINT LAKE SHOULD SEEK SAFE HARBOR NOW. GET OFF OF
THE WATER IMMEDIATELY AND WAIT UNTIL THE STORMS HAVE COMPLETELY
PASSED BEFORE RETURNING TO THE LAKE.
&&
LAT...LON 3346 8498 3344 8492 3351 8485 3350 8461
3355 8447 3326 8446 3325 8451 3318 8450
3304 8454 3288 8451 3285 8456 3287 8500
3320 8501 3322 8495 3324 8494 3343 8501
TIME...MOT...LOC 1359Z 287DEG 39KT 3333 8474 3309 8482
3288 8515
16Special weather statement, Jun 4, 11:25 AM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1125 AM EDT MON JUN 4 2012 GAZ061-062-069>076-078>086-089>098-102>113-041800- HANCOCK-WARREN-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 1125 AM EDT MON JUN 4 2012 ...FIRE DANGER STATEMENT CANCELLED... HIGH FIRE DANGER CONDITIONS ARE NO LONGER EXPECTED ACROSS CENTRAL GEORGIA THIS AFTERNOON. WITH CLOUDS AND WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS SPREADING INTO THE REGION...HIGH FIRE DANGER CONDITIONS ARE NOT ANTICIPATED.
Special weather statement, Jun 4, 11:34 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1134 AM EDT MON JUN 4 2012
GAZ090-091-102-103-041600-
1134 AM EDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WEBSTER...
STEWART...MARION AND CHATTAHOOCHEE COUNTIES UNTIL NOON EDT...
AT 1128 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF FORT BENNING/LAWSON ARMY AIR
FIELD...MOVING EAST AT 55 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WEBSTER...STEWART...MARION AND CHATTAHOOCHEE COUNTIES THROUGH NOON
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE OMAHA...FORT
BENNING/LAWSON ARMY AIR FIELD...JAMESTOWN/SOUTH FORT BENNING...
CUSSETA...LOUVALE...CHARLES...RENFROE...CHRISTOPHER...MANTA...
LUMPKIN...WESTVILLE...ZELLOBEE...BROOKLYN...LEVERETTS AND KIMBROUGH.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3192 8460 3215 8504 3223 8497 3223 8493
3226 8490 3232 8501 3236 8500 3237 8496
3233 8439 3230 8439 3230 8441 3223 8441
3223 8443 3207 8443 3191 8447
TIME...MOT...LOC 1534Z 292DEG 46KT 3225 8499The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 12:22 AM EDT | Special Weather Statement | FFC | Walker, Whitfield | 38 min |
| Jun 4, 1:02 AM EDT | Special Weather Statement | FFC | Chattooga, Gordon, Pickens | 43 min |
| Jun 4, 1:43 AM EDT | Special Weather Statement | FFC | Chattooga | 32 min |
| Jun 4, 1:47 AM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Gordon, Hall, Pickens | 43 min |
| Jun 4, 2:06 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Hall | 39 min |
| Jun 4, 2:13 AM EDT | Special Weather Statement | FFC | Floyd | 32 min |
| Jun 4, 2:32 AM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth | 28 min |
| Jun 4, 2:45 AM EDT | Special Weather Statement | FFC | Barrow, Jackson | 30 min |
| Jun 4, 2:53 AM EDT | Special Weather Statement | FFC | Towns, Union, White | 37 min |
| Jun 4, 2:58 AM EDT | Special Weather Statement | FFC | Forsyth | 32 min |
| Jun 4, 3:08 AM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 37 min |
| Jun 4, 3:14 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Oconee, Oglethorpe | 31 min |
| Jun 4, 3:29 AM EDT | Special Weather Statement | FFC | Towns | 31 min |
| Jun 4, 9:22 AM EDT | Special Weather Statement | FFC | Carroll, Heard | 23 min |
| Jun 4, 9:38 AM EDT | Special Weather Statement | FFC | Coweta, Meriwether, Troup | 22 min |
| Jun 4, 10:02 AM EDT | Special Weather Statement | FFC | Coweta, Fayette, Meriwether | 28 min |
| Jun 4, 12:20 PM EDT | Special Weather Statement | FFC | Treutlen | 25 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.